# SDR AALA201710249011

- Difficulty date: October 23, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 70,589 hours, 8,565 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AMBER MAIN LANDING GEAR TIRE PRESSURE READING 158 PSI TO 165 PSI.  WHILE ON APPROACH TO DFW, THE FLIGHT DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MLG TIRE PRESSURE RETURNED TO NORMAL AFTER LANDING.  REMOVED AND REPLACED NR 11 TIRE PER AMM 32-45-02.  OPERATIONAL CHECK GOOD.
